Losartan Potassium + Hydrochlorothiazide Forums

Recently active Losartan Potassium + Hydrochlorothiazide forums and community discussion threads. Post your question or story about Losartan Potassium + Hydrochlorothiazide and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Losaar plus 50/12.5 side effects

I've been taking Losaar plus 50mg/12.5mg and now I'm sitting with foot problems and swelling of the ankle. Is this a known side effect? ## The swelling, aka edema, can be a side effect, as reported by the NIH. You may also experience nausea, increased urination, headache, and hypotension. As to the foot problems can you be more specific about them? You comment about them is very vague, so it is hard to say. Are you on any other medications?

Updated
Effects of Losar-Denk

I have been taking Losar-Denk for two weeks now, but my libido has drastically gone down. Would this be one of the side effects? ## Yes, that can be a side effect of this medication, according to NIH reports, you may also experience nausea, dizziness, headache, increased urination, dehydration, and hypotension. What dose are you currently taking? Has there been any change?

Updated
LOSARTAN POTASSIUM

MY WIFE WAS VERY DIZZY TIRED AND ON ATENOLOL 25 MG WITH IT. SHE A HALF PILL NOW A DAY IT HAS HELP SO FAR ## How have her blood pressure readings been? It is possible that her blood pressure was going a little too low and caused those symptoms, or she may have been getting dehydrated from the medication, because it can cause similar symptoms. Learn more Losartan details here. Learn more Atenolol details here. Is her doctor aware that she is only taking half a tablet, now?

Updated
What are other folks takeing this rx for?

What side affects? if any are patients getting? I just started Losartan. Along with my other drugs I started to get very tired , Blood Pressure dropped from 140 to 114 I am also on other blood Pressure meds. I was very dizzy, tired, ## Those can be normal side effects of taking Losartan, since it's an ARB that's used to help treat high blood pressure and certain cardiac conditions. Learn more Losartan information here. You may also experience nausea and stomach pain. Have things improved any?

Updated
Should I increse the drug dose to 50 level

.I am using this medicine(Losavas 25) for last 1 year. Blood pressure is now 130/90. Before i year it was 140/90. After taking medicine BP was lowered. ## Have you consulted your doctor? They are really the only person that is qualified to judge whether or not you require a dosage adjustment. What were the readings after taking the medication?

Updated



Discuss Losartan Potassium + Hydrochlorothiazide

No registration needed.
Simply fill out the form below.

Discuss: Losartan Potassium + Hydrochlorothiazide

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA